# SDR 08FDEA04194

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1701-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STRUCTURE BETWEEN STA. 1701 AND 1720 RBL 24 ANGLE HAS   CORROSION . REPAIRED FLOOR SUPPORT AND NUT PLATE ASSY. IAW SRM 53-60-51 AND 51-40-02.
